JournalsowrVol. 8 / No. 3DOI 10.4171/owr/2011/45

Noncommutative Geometry

  • Alain Connes

    Institut des Hautes Études Scientifiques, Bures-Sur-Yvette, France
  • Joachim Cuntz

    Universität Münster, Germany
  • Marc A. Rieffel

    University of California, Berkeley, USA
  • Guoliang Yu

    Texas A&M University, College Station, United States
Noncommutative Geometry cover

You need to subscribe to download the article.

Abstract

Noncommutative Geometry applies ideas from geometry to mathematical structures determined by noncommuting variables. This meeting concentrated primarily on those aspects of Noncommutative Geometry that are related to index theory and on the connections between operator algebras and number theory.